# SDR DHL2007802526

- Difficulty date: February 2, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Misrepaired
- Location: Te Flap
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OTBD SLOT VANE HAS A NON STANDARD REPAIR, STA XS 512.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-31-07, DWG NR AC62-57-104 REV A DATED 01-31-07.  REMOVED NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW DWG AC62-57-104 AND PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  FABRICATED (1EA) SPLICE DOUBLER (AL7075T6 0.071") INTERNAL DOUBLER (AL7075T6 0.050") AND 1 EA PLATING SEGMENT (AL7075T6 0.063") IAW DWG NR AC62-57-104.  CLEANED, TREATED AND PRIMED AREA, SPLICE DOUBLER, INTERNAL DOUBLER AND PLATING SEGMENT INNER FACE IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACE IAW
